Degenerate smooth mappings

M. L. Gromov

Research output: Contribution to journalArticlepeer-review

Abstract

Smooth mappings X → Y are studied, whose rank at each point xεX does not exceed a given number k.

Original languageEnglish (US)
Pages (from-to)849-853
Number of pages5
JournalMathematical Notes of the Academy of Sciences of the USSR
Volume14
Issue number4
DOIs
StatePublished - Oct 1973

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Degenerate smooth mappings'. Together they form a unique fingerprint.

Cite this